Japanese Import Demands for Meat
No abstract is available for this item.
|Date of creation:||1994|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (701) 231-7441
Web page: http://www.ext.nodak.edu/homepages/aedept/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hayes, Dermot J. & Wahl, Thomas I. & Williams, Gary W., 1990. "Testing Restrictions on a Model of Japanese Meat Demand," Staff General Research Papers 10940, Iowa State University, Department of Economics.
- Edgerton, David L., 1993. "On The Estimation Of Separable Demand Models," Journal of Agricultural and Resource Economics, Western Agricultural Economics Association, vol. 18(02), December.
- Chalfant, James A, 1987. "A Globally Flexible, Almost Ideal Demand System," Journal of Business & Economic Statistics, American Statistical Association, vol. 5(2), pages 233-42, April.
- LaFrance, Jeffrey T., 1991. "When Is Expenditure "Exogenous" In Separable Demand Models?," Western Journal of Agricultural Economics, Western Agricultural Economics Association, vol. 16(01), July.
- Wahl, Thomas I. & Hayes, Dermot J. & Williams, Gary W., 1991. "Dynamic Adjustment in the Japanese Livestock Industry Under Beef Import Liberalization," Staff General Research Papers 474, Iowa State University, Department of Economics.
- Seale, James L., Jr. & Sparks, Amy L. & Buxton, Boyd M., 1992. "A Rotterdam Application To International Trade In Fresh Apples: A Differential Approach," Journal of Agricultural and Resource Economics, Western Agricultural Economics Association, vol. 17(01), July.
- Renato G. Pieri & Karl D. Meilke & T. Gordon MacAulay, 1977. "North American-Japanese Pork Trade: An Application Of Quadratic Programming," Canadian Journal of Agricultural Economics/Revue canadienne d'agroeconomie, Canadian Agricultural Economics Society/Societe canadienne d'agroeconomie, vol. 25(2), pages 61-79, 07.
- Hicks, J. R., 1986. "A Revision of Demand Theory," OUP Catalogue, Oxford University Press, number 9780198285502.
When requesting a correction, please mention this item's handle: RePEc:ags:nddaer:23226. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search)
If references are entirely missing, you can add them using this form.